# SDR AALA202405016187

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 48,303 hours, 18,357 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Off Track
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED AFT RIGHT LAVATORY DOOR JAMMED WILL NOT OPEN. MAINTENANCE FOUND THE LAVATORY DOOR OFF THE TRACK AND RE-INSTALLED DOOR PER AMM 25-45-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
